Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 25, NWS Grand Rapids, MI

June 2, 2007Newaygo County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2007, 5:00 PM EDT for Newaygo County, Michigan. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 5:00 PM EDT (21:00 UTC)
Expired
Jun 2, 2007, 5:31 PM EDT
In force
31 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Newaygo County, MI

The radar

The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:05 PM EDTHAIL 0.889 Ne White Cloud, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 022100
SVRGRR
MIC123-022145-
/O.NEW.KGRR.SV.W.0025.070602T2100Z-070602T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN

* UNTIL 545 PM EDT

* AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED OVER NEWAYGO
  COUNTY...OR ABOUT 7 MILES NORTHEAST OF WHITE CLOUD...AND MOVING
  NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAWKINS BY 525 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4360 8584 4353 8557 4381 8557 4381 8567

$$
MEADE
2 follow-up statements
000 
WWUS53 KGRR 022121
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
520 PM EDT SAT JUN 2 2007

MIC123-022145-
/O.CON.KGRR.SV.W.0025.000000T0000Z-070602T2145Z/
NEWAYGO MI-
520 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NEWAYGO COUNTY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING NICKLE SIZE HAIL 
NORTHEAST OF WHITE CLOUD. THIS STORM WAS LOCATED NEAR HAWKINS...
OR ABOUT 7 MILES NORTHWEST OF BIG RAPIDS...AND MOVING NORTHEAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAWKINS BY 525 PM EDT

NICKLE SIZE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM 
THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS 
PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.

LAT...LON 4374 8581 4365 8559 4381 8557 4381 8567

$$
BEACHLER
000 
WWUS53 KGRR 022131
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
530 PM EDT SAT JUN 2 2007

MIC123-022140-
/O.CAN.KGRR.SV.W.0025.000000T0000Z-070602T2145Z/
NEWAYGO MI-
530 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR NEWAYGO COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.

LAT...LON 4374 8581 4365 8559 4381 8557 4381 8567

$$
BEACHLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:12 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 2, 4:12 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 PM EDT SAT JUN 2 2007

.SHORT TERM...
THE MAIN ISSUE WILL BE POTENTIAL FOR SIGNIFICANTLY RAINFALL SUNDAY
AS THE UPPER LOW MOVES INTO THE WESTERN GREAT LAKES EVER SO SLOWLY.
THERE IS A MARGINAL THREAT FOR SEVERE THUNDERSTORMS SUNDAY DEPENDING
ON THE AMOUNT OF SUNSHINE. THE THREAT FOR SHOWERS AND THUNDERSTORM
CONTINUES INTO MONDAY AS THE UPPER LOW WILL BE SLOW TO MOVE OUT AS
IT WAS TO MOVE IN. SIGNIFICANTLY COOLER AIR MOVES IN SUNDAY EVENING
AS THE UPPER COLD POOL MOVES OVERHEAD. HIGHS MAY STRUGGLE TO MAKE 65
DEGREES IN MANY AREAS ON MONDAY.

TONIGHT...A SHORTWAVE ACTING ON THE THERMAL DISCONTINUITY AND
POSSIBLE OLD OUTFLOW BOUNDARY FROM THE EARLY MORNING CONVECTION WILL
BE OUT OF THE CWA BY LATE THIS AFTERNOON. MEANWHILE...THE CONVECTION
ASSOCIATED WITH THE LEAD EDGE OF THE UPPER COLD POOL...WHICH IS
ALREADY MOVING INTO THE WESTERN CWA WILL CROSS THE CWA BY MID
EVENING. THAT WILL PUSH AN AREA OF NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE CWA INTO THE LATE EVENING HOURS. DUE TO THE
WEAK WIND FIELDS... ONLY PULSE SEVERE STORMS ARE EXPECTED SO ONCE
THE SUN SETS...SO SHOULD THE THREAT FOR SEVERE WEATHER. DUE TO THE
UPPER COLD POOL THE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS WILL
LIKELY CONTINUE EASTWARD ACROSS THE CWA INTO LATE EVENING. ONCE
THAT LINE GETS THROUGH BY MIDNIGHT OR SO ONLY SCATTERED SHOWERS ARE
EXPECTED. THERE SHOULD BE TO MUCH LAYERED CLOUDS TO GET MUCH IN THE
WAY OF DENSE FOG EVEN SO... SOME PATCHY FOG IS NOT OUT OF THE
QUESTION. I DID NOT PUT THAT INTO THE ZONE WORDING AS I DO NOT
EXPECT IT TO BE A BIG DEAL.

SUNDAY...SHOULD BE THE WETTEST DAY FOR MOST OF THE AREA IN THIS
FORECAST CYCLE. THE UPPER LOW GOES NEGATIVE TILT OVER LOWER MICHIGAN
BY LATE AFTERNOON. THE ZERO TO 6 KM SHEAR IS LESS THAN 30 KNOTS
THROUGH THE DAY ACROSS THE CWA DUE TO MOSTLY SOUTHERLY WINDS THROUGH
250 MB. THAT AND THE DEEP LAYERED CLOUDS SHOULD LIMIT THE SEVERE
THUNDERSTORM THREAT BY KEEPING CAPE VALUES MOSTLY BELOW 500 J/KG.
EVEN SO...BY LATE AFTERNOON THE ENTRANCE REGION OF THE UPPER LEVEL
JET MOVES INTO THE WESTERN CWA TO ADD FUEL TO THE CONVECTION.
MOISTURE WILL NOT BE AN ISSUE AS THE PRECIPITABLE WATER VALUES WILL
BE NEAR ONE AND A HALF INCHES. ALSO SURFACE DEW POINTS WILL STILL BE
IN THE 60S. MODEL SOUNDING DUE NOT SHOW MUCH OF A DRY LAYER EITHER.
GIVEN ALL OF THIS... IT WILL RAIN SUNDAY ACROSS ALL OF THE CWA. MOST
OF THE PRECIPITATION WILL BE IN THE AFTERNOON INTO EARLY EVENING
WITH ENTRANCE REGION OF THE UPPER JET COMING INTO THE PICTURE.

SUNDAY NIGHT...THE SOUTHWEST SIDE OF THE UPPER LOW MOVES IN AND THAT
WILL LIMIT THE SHOWER THREAT. STILL UNTIL THE SINKING AIR BEHIND THE
OCCLUDED FRONT MOVES IN THERE WILL BE THE THREAT INTO THE MID
EVENING.

MONDAY...THE WRAP AROUND MOISTURE MOVES IN WHILE THERE IS STILL SOME
INSTABILITY.  THUS SHOWERS AND SCATTERED THUNDERSTORM REMAIN
POSSIBLE. WITH THE COLD AIR IN PLACE... AND 850 MB TEMPERATURES
FORECAST BELOW 5C... TEMPERATURES COULD WELL REMAIN THE LOWER TO MID
60S ACROSS THE CWA.  MONDAY WILL SEEM CHILLY COMPARED THE PAST WEEK.

MONDAY NIGHT... THE UPPER COLD CORE IS SHEARING OUT. IN SO DOING THE
THREAT FOR SHOWERS WILL SIGNIFICANTLY DIMINISH. SOME CLEARING IS
POSSIBLE LATE. IF SO... LOWS COULD BE NEAR 40 DEGREES IN THE
NORTHERN CWA.

.LONG TERM... (TUESDAY THROUGH SATURDAY)

HAVE ONGOING SEVERE WEATHER... SO WILL BE BRIEF.

FORECASTS FROM MID RANGE MODELS PRETTY STEADY STATE WITH ONE SLOW
STACKED WEATHER SYSTEM PULLING AWAY FROM THE AREA FOLLOWED BY
ANOTHER SLOW MOVING STACKED SYSTEM WITHIN TWO DAYS. WITH UNCERTAINTY
IN TIMING OF SHORT WAVES AROUND MAJOR SYSTEMS... HAVE A BROAD BRUSH
30 TO 40 POP ACROSS THE AREA THURSDAY AND FRIDAY. ONLY OTHER CHANGES
WERE SMALL TWEAKS FOR COMPATIBILITY WITH NEIGHBORS. TEMPERATURES
CLOSE TO NORMAL THROUGH THE EXTENDED PERIODS.

.GRR WATCHES/WARNINGS/ADVISORIES...NONE

&&

WDM IOD
Hazardous weather outlook, Jun 2, 10:55 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EDT SAT JUN 2 2007

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-030915-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
1055 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF
ROUTE 131 BY MID AFTERNOON. THOSE STORMS SHOULD THEN SPREAD INLAND
TOWARD LANSING AND MOUNT PLEASANT BY EARLY THIS EVENING. A FEW OF
THOSE THUNDERSTORMS MAY BECOME SEVERE FROM MID AFTERNOON INTO
EARLY THIS EVENING. THOSE ISOLATED STORMS WOULD PRODUCE DAMAGING
WIND GUSTS AND LARGE HAIL. ALL STORMS WILL PRODUCE BRIEF HEAVY
DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SHOWERS AND THUNDERSTORM ARE EXPECTED AGAIN ON SUNDAY...BUT ARE
NOT EXPECTED TO BE SEVERE AT THIS TIME. SCATTERED SHOWERS AND
THUNDERSTORMS ARE ALSO EXPECTED ON MON AND TUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

COBB WDM

In the hours before

Local storm report, Jun 2, 3:07 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 ESE SPARTA            43.14N 85.65W
06/02/2007  E0.50 INCH       KENT               MI   TRAINED SPOTTER

&&

GWETZEL
Local storm report, Jun 2, 3:21 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
321 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 N ROCKFORD            43.17N 85.56W
06/02/2007  E0.88 INCH       KENT               MI   LAW ENFORCEMENT

            STATE TROOPER REPORTED ALONG US 131.

&&

GWETZEL
Special weather statement, Jun 2, 3:30 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT SAT JUN 2 2007

MIZ064-071-072-022030-
ALLEGAN-KALAMAZOO-VAN BUREN-
330 PM EDT SAT JUN 2 2007

...SPECIAL WEATHER STATEMENT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
SOUTH HAVEN TO 11 MILES SOUTHWEST OF HARTFORD TO 24 MILES SOUTHWEST
OF DECATUR...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...

HARTFORD... SOUTH HAVEN...  BANGOR...   DECATUR...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4229 8634 4241 8630 4249 8625 4277 8622
      4277 8605 4248 8578 4209 8562 4207 8565
      4208 8622 4224 8622 4226 8638
Local storm report, Jun 2, 3:36 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     7 W ST. JOHNS           43.00N 84.70W
06/02/2007                   CLINTON            MI   EMERGENCY MNGR

            10 INCH DIAMETER BRANCH DOWN AND BLOCKING ROAD. POWER
            LINES DOWN.

&&

GWETZEL
Local storm report, Jun 2, 3:59 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             COVERT                  42.29N 86.26W
06/02/2007  E0.75 INCH       VAN BUREN          MI   LAW ENFORCEMENT

            POLICE REPORT HAIL AND TORRENTIAL RAIN SOUTH SIDE OF
            COVERT.

&&

GWETZEL
Special weather statement, Jun 2, 3:59 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT SAT JUN 2 2007

MIZ044>046-051-056-057-022200-
NEWAYGO-MECOSTA-ISABELLA-MONTCALM-OTTAWA-KENT-
INCLUDING THE CITIES OF...FREMONT...BIG RAPIDS...MOUNT PLEASANT...
GREENVILLE...JENISON...GRAND RAPIDS
359 PM EDT SAT JUN 2 2007

...SCATTERED THUNDERSTORMS THIS AFTERNOON...

AT 355 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDELY SCATTERED STRONG THUNDERSTORMS EXTENDING FROM EASTERN
OTTAWA COUNTY NORTHEAST THROUGH NORTHERN KENT COUNTY AND SOUTHEAST
NEWAYGO COUNTY. THE STORMS ALSO EXTENDED ACROSS PORTIONS OF
MONTCALM AND ISABELLA COUNTIES.

THE THUNDERSTORMS WERE MOVING EAST NORTHEAST AT AROUND 15 MPH AND
RANDOMLY DEVELOPING. THERE HAVE BEEN REPORTS OF HAIL UP TO THE
SIZE OF NICKELS IN THE STRONGER CELLS.

EXPECT ISOLATED AREAS OF HEAVY DOWNPOURS...HAIL AND DANGEROUS CLOUD
TO GROUND LIGHTNING STRIKES THIS AFTERNOON.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:43 PM EDTSevere Thunderstorm WarningGRRBarry, Ionia28 min
Jun 2, 1:29 PM EDTSpecial Weather StatementGRRIonia31 min
Jun 2, 1:35 PM EDTSevere Thunderstorm WarningGRREaton25 min
Jun 2, 2:18 PM EDTSpecial Weather StatementGRRClinton27 min
Jun 2, 2:20 PM EDTSpecial Weather StatementGRRIngham25 min
Jun 2, 2:24 PM EDTSpecial Weather StatementGRRWashtenaw36 min
Jun 2, 2:40 PM EDTSpecial Weather StatementGRRMontcalm35 min
Jun 2, 3:04 PM EDTSevere Thunderstorm WarningGRRKent41 min
Jun 2, 3:30 PM EDTSpecial Weather StatementGRRAllegan, Van Buren60 min
Jun 2, 3:32 PM EDTSpecial Marine WarningGRR28 min
Jun 2, 4:09 PM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren51 min
Jun 2, 4:48 PM EDTSevere Thunderstorm WarningGRRKent42 min
Jun 2, 5:26 PM EDTSevere Thunderstorm WarningGRRKent34 min
Jun 2, 5:27 PM EDTSevere Thunderstorm WarningGRRIonia48 min
Jun 2, 5:38 PM EDTSpecial Weather StatementGRRLake, Mecosta, Osceola, Wexford67 min
Jun 2, 5:38 PM EDTSevere Thunderstorm WarningGRRMontcalm67 min
Jun 2, 5:56 PM EDTSevere Thunderstorm WarningGRREaton49 min
Jun 2, 6:34 PM EDTSevere Thunderstorm WarningGRRIngham56 min
Jun 2, 6:57 PM EDTSpecial Weather StatementGRRGratiot, Isabella, Midland, Saginaw, Shiawassee48 min
Jun 2, 7:04 PM EDTSpecial Weather StatementGRRGratiot, Isabella, Midland, Saginaw41 min
Jun 2, 7:08 PM EDTSevere Thunderstorm WarningGRRJackson52 min
Jun 2, 7:33 PM EDTSpecial Weather StatementGRRIsabella57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.